# SDR AALA202508152244

- Difficulty date: July 29, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 69,296 hours, 41,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ASSY ON CEILING PANEL 251FC REQUIRES REPLACEMENT. MAINTENANCE REPLACED DAMAGED EMERGENCY LIGHT ASSY ON CEILING PANEL 251FC IAW AMM 33-51-11
